Hello, how many vicodin have you taken?
You cannot take 4 vicodin at once. This is too much acetaminophen for your liver to handle and you are great risk of doing long term liver damage.
Please talk to your doctor about changing from vicodin to a regular tylenol (max 4 gram per day) and a separate opioid such as oxycodone for additional pain relief. This will give you greater flexibility without damaging your liver.
After taking the 4 tablets then I would wait for 6-8 hours before taking the Benadryl. Taking sooner would increase risk of drowsiness, confusion and even reduction in respiratory rate. Also make sure that this is Benadryl without any added ingredients.
If you want something to help you sleep then again your doctor can prescribe you something that may suit better. If you need an antihistamine, then a non-sedating drug like cetirizine may also be better although there is still a small risk of drowsiness and confusion when added to vicodin.